# SDR CA991027002

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A310-304
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Passenger Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) CLIMBING THROUGH FL 280, NR 1 RT CABIN DOOR NOT CLOSED WARNING ILLUMINATED.   DOOR SWITCHES ADJUSTED AND TESTED PER AMM 52.  NO FURTHER FAULT REPORTED.
